# SDR SWAA2022031065366

- Difficulty date: January 29, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE BRACKET LOCATED BS. 663.75; IRSS 139.0 MLG AREA; AT RT WING 2022-55366 / [01] REPLACED TRAILING EDGE BRACKET LOCATED BS. 663.75; IRSS 139.0 MLG AREA; AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02  SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED TRAILING EDGE BRACKET LOCATED BS. 663.75; IRSS 139.0 MLG AREA; AT RT WING IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02  SEE INDIVIDUAL SIGN OFF BELOW
